# SDR DHL2001806544

- Difficulty date: March 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK 0- TAIL CONE INTERIOR PART, SIDE, RT AT STA 1920, SHOWS 1/2 INCH CRACK AND RIVETS LOOSE IN ELEVATOR TORQUE TUBE PROTECTOR.    REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  PERFORMED STOP HOLE IAW SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B.  TREATED AND PAINTED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B. STATUS-CLOSED.
